# SDR CALA0000615

- Difficulty date: April 27, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 40,549 hours, 20,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Worn
- Location: Pax  Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L2 DOOR HARD TO OPEN AND CLOSE BOTH INTERNALLY AND EXTERNALLY.  REPLACED SNUBBER AND GUIDE ARM PER MM 52-13-31.
